Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Modern Mathematics and Statistics
Year: 2010  |  Volume: 4  |  Issue: 1  |  Page No.: 11 - 21

Statistical Theory of Certain Distribution Functions in MHD Turbulent Flow Undergoing a First Order Reaction in Presence of Dust Particles

M.A. Aziz, M.A.K. Azad and M.S. Alam Sarker    

Abstract: In this study, an attempt is made to study the distribution functions for simultaneous velocity, magnetic, temperature, concentration fields and reaction in MHD turbulent flow undergoing a first order reaction in presence of dust particles. The transport equations for evolution of distribution functions have been derived. The various properties of the distribution function have been discussed. Finally, a comparison of the obtained equation for one-point distribution functions with the first equation of BBGKY hierarchy of equations and the closure difficulty is to be removed as in the case of ordinary turbulence.

Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility